# SDR CALA2024080802178

- Difficulty date: August 4, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 63,632 hours, 27,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D533726012795
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT TI-ANGLE CRACKED REPAIR PER EA 5331-01718 OF 08 BEFORE NEXT FLIGHT.  REMOVED AND REPLACED RH AFT TI-ANGLE AS DIRECTED BY EA 5331-0171 8 AND IAW A320 SRM 51-42-11-001.
